Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on Wada's group invariants of links

Makoto Sakuma

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 5 (1991), 176-177.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512108

Digital Object Identifier
doi:10.3792/pjaa.67.176

Mathematical Reviews number (MathSciNet)
MR1114966

Zentralblatt MATH identifier
0753.57007

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Sakuma, Makoto. A note on Wada's group invariants of links. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 5, 176--177. doi:10.3792/pjaa.67.176. https://projecteuclid.org/euclid.pja/1195512108


Export citation

References

  • [1] J. S. Birman: Braids, links, and mapping class groups. Ann. Math. Studies, B2, Princeton Univ. Press and Univ. of Tokyo Press (1974).
  • [2] M. Boileau and B. Zimmermann: The ?r-orbifold group of a link. Math. Z., 200, 187-208 (1989).
  • [3] M. Wada: Group invariants of links (to appear in Topology).